# SDR JJBA20220912012

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 34,798 hours, 25,275 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: M030014450964
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PACK 1 BLOWING HOT AIR LOW VOLUME, OVER PRESSURIZED BY 1000FT AVG IN CLIMB UP TO FL320 WHERE IT CONTINUES TO 10KFT. REMOVED AND REPLACED AND OPS CHECKED PNEUMATIC OUTFLOW VALVE AND PNEUEMATIC OUTFLOW VALVE FILTER. OPS CHECK SAT. PROBLEM STILL REMAINS. REMOVED AND REPLACED THE GROUND CONNECTION DOOR RUBBER SEAT RING. CABIN LEAKAGE FUNCTIONAL CHECK SAT.
